# SDR G6OA03073

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N612
- Make and model: Bell 206B-3
- Aircraft serial: 4200
- Aircraft time: 86,352 hours, 14,378 cycles
- Engine: Ge CF650C2
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal Block
- Part number: S3663
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MOMENTARY FLASH OF MASTER WARNING 3 SEPERATE TIMES 3RD TIME POSSIBLY ACCOMPANIED BY CARGO FIRE LIGHT ON PILOTS PANEL.
